# SDR ZZDA4010416

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND IN AFT GALLEY HOT AND SMOKING, PULLED C/B, STILL HOT-NO SMOKE, DIVERTED TO PIT (AFT FLT ATTNT HANDSET).  REPLACED AFT ATTENDANT HANDSET, OPS CHECKS GOOD REF AMM 23-30.
